# SDR CALA2018020200422

- Difficulty date: January 27, 2018
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420208
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 38L TO 42R FROM FRAME 57 TO 58 HAS CORROSION. REMOVED 6 FASTENERS AT STR 41C AND 3 FASTENERS AT STR43L BETWEEN FR57 . REMOVED GUSSET PLATE AT FR58 AT STR 42L-43L, BLENDED CORROSION AT STR 41L AND STR 43L FR57 TO FR58. UT THICKNESS AND ROTOPROBE PERFORMED, NO CRACKS NOTED. STRINGER 43L FOUND TO BE OUT OF LIMITS BETWEEN FR54 AND FR60. REMOVED AND REPLACED STR 43L AT FR54 TO FR 58 INSTALLED REPAIR ANGLE AND RESTORED PROTECTIVE IAW A320 SRM 51-42-11-001 SRM 51-74-00-001, CRM 51- 21-11-001, SRM 51-23-11-00; ARM 53-00-13-300-002, NTM 51-10-04.
